# SDR AALA201705219004

- Difficulty date: May 19, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N987AM
- Make and model: Airbus A321-231
- Aircraft serial: 7079
- Aircraft time: 2,275 hours, 910 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 114122015
- Condition: Malfunctioned
- Location: Lt Mlg Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AIRCRAFT WAS GROUNDED. ON FINAL APPROACH, INTO MCO, CREW REPORTED LANDING GEAR NOT DOWNLOCKED. DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT. RAN QRH PROCEDURE, MANUAL EXTENSION. MAINTENANCE REPLACED LEFT HAND MAIN LANDING GEAR DOOR ACTUATOR PER AMM 32-31-35.
